# SDR CALA2023051201468

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 59,291 hours, 21,280 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: 29524830052
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND PNEUMATIC HIGH PRESSURE CONNECT DOOR. FOUND DOOR MISSING. REPLACED PNEUMATIC HIGH PRESSURE ACCESS DOOR.
